EconPapers    
Economics at your fingertips  
 

Barrier option pricing for assets with Markov-modulated dividends

Giuseppe Di Graziano and L. C. G. Rogers

Journal of Computational Finance

Abstract: ABSTRACT We present a simple methodology to price single and double-barrier options when the dynamics of the underlying stock process follows a geometric Brownian motion with Markov-modulated coefficients and proportional jumps. The non-jumping case follows as a special case. In particular, we show how to derive the Laplace transform (with respect to the time variable) of the barrier price, via solving a system of ordinary differential equations. The method proposed is extremely simple to implement but surprisingly effective. Pricing of doublebarrier options in the classical Black–Scholes framework arises as a special case of the model presented in the paper.

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-of-computational-fina ... -modulated-dividends (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ0:2160415

Access Statistics for this article

More articles in Journal of Computational Finance from Journal of Computational Finance
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-19
Handle: RePEc:rsk:journ0:2160415